# SDR SWAA2019081335765

- Difficulty date: August 8, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N7747C
- Make and model: Boeing 737-7BD
- Aircraft serial: 36091
- Aircraft time: 40,366 hours, 19,899 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fastener
- Part number: 65C304319
- Condition: Loose
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR EMERGENCY SLIDE COVER LOOSE.    SECURED DOOR FASTENERS IAW AMM.
